Atenolol

Last Update February 13, 2016
Atenolol is a selective beta-1 receptor receptor antagonist, a drug belonging to the group of beta blockers (sometimes written -block...
Read on Wikipedia
Satisfaction Score
?
2.7
5 1 40427
Slightly Satisfied
based on 40,427 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 13, 2016
Satisfaction Score
?
2.7
Slightly Satisfied
based on 40,427 conversations around the web
Share your experience
Share your experience

Does Atenolol cause Tinnitus?

#34 in Atenolol discussions - 142 posts discuss Tinnitus with Atenolol. Tinnitus is #34 concern in Atenolol discussions.

Does Atenolol cause Tinnitus?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 142 discussions
?
in my ears, tinnitus\I've been having ringing in my ears...
| www.medications.com
" Lisinopril Atenolol, stress, ringing in my ears, tinnitus\ I've been having ringing in my ears (tinnitus) which started at ...I... "

?
ears, tinnitusI've been having ringing in my ears (tinnitus)...
| www.medications.com
" Lisinopril Atenolol, stress, ringing in my ears, tinnitus I've been having ringing in my ears (tinnitus) which started at about... "

?
when I googled atenolol tinnitus, a bunch of things came...
| sjogrensworld.org
" ...and am wondering if your tinnitus could be caused by the atenolol.....have you looked into that? I ...but when I googled atenolol tinnitus, a bunch... "

?
mbat palps and ectopics, I have suffered bouts of tinnitus f...
| www.nomorepanic.co.uk
" ...yet?? Anyone find betablockers make tinnitus worse? Have been taking Atenolol for last 2 months to combat palps and ectopics, I have suffered bouts of tinnitus for years but it... "

?
propranolol having had a bit of a reaction to atenolol ( my...
| www.patient.co.uk
" ...Atenolol to propranolol having had a bit of a reaction to atenolol ( my dosage was increased and I suddenly got tinnitus and vertigo) after 18 months. Has... "

?
on atenolol... after a few weeks I developed tinnitus (high...
| www.medications.com
" Started on lisinopril for hyoertension (it did lower my BP).... first time made me very tired... after about 10 days, they put me on atenolol... after a few weeks I developed tinnitus (high pitch... "

?
tenolol (low doses). I have had tinnitus ever since. My d...
| www.medhelp.org
" ...felt could be a heart attack last November. My blood tests were indeterminate and they could not confirm or deny that I had one. I have been put on atenolol (low doses). I have had tinnitus ever... "

?
could this cause a ringing in the ears...
| www.medhelp.org
" taking verapamil and atenolol-chlorthal  together could this cause a ringing in the ears. ever since i've started taking ...Current Medications :   verapamil... "

?
in my ear, gained weight and developed a ringing in my ear...
| www.drugs.com
" ...morning along with 50mg of Atenolol which is taken at night. Started feeling very tired, developed an irritating cough, had fluid in my ear, gained weight and developed a ringing in my ears. I... "

?
on Atenolol which made my tinnitus much worse. And although...
| www.tinnitustalk.com
" ...and it didn't make my tinnitus worse. However, I stopped it ...with high blood pressure. I was put on Atenolol which made my tinnitus much worse. And although I stopped the Atenolol after about two... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...